# SDR CA040326001

- Difficulty date: March 23, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper J3L-65
- Engine: Cont A658F
- Propeller: Mcauly 1B90CM
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REQUESTED REPITCH ONLY. ADVISED CUSTOMER TO OVERHAUL DUE TO VISUAL CORROSION ON PROP CORROSION REMOVED IAW MANUAL 730720.
